# SDR CALA2025072907033

- Difficulty date: July 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A328128
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRINGER IS CORRODED INSIDE U-CHANNEL AT APPROX BS 500G+7 S26L, UNDERNEATH. REMOVED CORROSION BS 500G+7 S26LT, ORIGINAL MAT. THICKNESS .045, MAT. REMAINING .035, MAT. LOSS .010 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 & SRM 53-30-01. REMOVED STRINGER SECTION FROM 500F+11-500G+7 IAW SRM 53-00-03-2R-1 FIG 204.  REMOVED SHEAR TIE & ATTACHED FLOOR SUPPORT ANGLE AT BS 500G  STR 26-27L IAW SRM 51-40-02 ACCOMP HFEC OF STRINGER TRIMMED EDGES NO CRACK INDICATIONS FOUND IAW NDT MAN. 51-00-00 FIG 4 (51-00-00 PRO. 23 PT 6)   LOCATED AND DRILLED IAW SRM 51-40-05 AND SRM 53-00-03-2R-1, ALODINED & PRIMED IAW SRM 51-20-01, INSTALLED IAW SRM 53-00-03-2R-1 FIG 204.
